In March I went on a diet and lost 50 lbs. That was my goal and was happy with that. I kept losing weight and at my annual check up at my Gyn in June I had him check my thyroid since I have been on medication for 15 years. I had a nodule removed when I was 13 and only a small section of my thyroid had to be removed. My tsh I believe was 0.175 then in June. I have been on thyroid 1 grain 65mg since surgeryin 1993, so my dose was lowered in June . I continued to lose weight since June a total of 85 lbs. My hair has come out so bad I really need a wig, my heart pounds , I can't sleep, it just goes on and on. So I went back and told him something else was going on. I felt a knot in my neck and I could feel It when I swallowed. I went for an ultrasound and a growth was found. He is sending me to a specialist thank goodness. But , he checked my tsh again two days ago and it was 0.035 and he said it was low and wants to lower my thyroid medication even more to 38.5 mg of thyroid 1grain per day. If its low does my medication not need to be increased? I"m still having all the symptoms I've been having. I just need some advice I don't see this specialist until the end of the month and I am about to go acrazy worrying over this! Thanks!
A low TSH means the pituitary (in the brain) is detecting too much thyroid hormone in your body and trying to regulate it -- in this case the right thing to do is lower the Armour dose especially with your symptoms that are typical for hyperthyroidism
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.